# SDR IPXA202507074238

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7520 · Engine Cooling System
- Part: Link
- Condition: Worn
- Location: Duct Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT SUPPORT LINK, NO.2 ENG R/H HPT CASE COOLING FWD DUCT UPPER SIDE, NEAR FUEL SUPPLY LINE. (REPLACE) OK TO WORK
